# SDR SWAA2023092597933

- Difficulty date: August 17, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N7826B
- Make and model: Boeing 737-79P
- Aircraft serial: 30035
- Aircraft time: 56,002 hours, 37,056 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: UNKNOWN
- Condition: Eroded
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING L/E PANEL 521UB HAS WIND EROSION ON CORNER (MARKED)<FABRICATED BONDED ALUMINUM FOIL PLY USING BMS 8-289 LOT: 1524505-2 AND INSTALLED USING BMS 5-128 LOT: 1536130-2. ASSEMBLED VACUUM BAG SYSTEM. PERFORMED 5X5 LEAK TEST, PASSED USING VACUUM GAUGE ID: ATS2107 DUE: 12/2023. CURED PLY USING THERMOMETER ID: ATS2208 DUE: 10/2023. REMOVED VACUUM BAG SYSTEM AND TRIMMED EXCESS MATERIAL. IAW SRM 51-70-14-2R-3 PARA 4.A.(3-5, 11)
